Stomach problems from either T3 or Parasite

  1. New Member
    JayRock's Avatar
    Join Date
    Jan 2007
    Posts
    191
    Rep Power
    214
    Level
    13
    Lv. Percent
    71.76%

    Stomach problems from either T3 or Parasite


    I'm on the CKD diet and taking EC, Alphaburn, and T3. I've taken the T3 in the past without any problems. I've gradually raised the dose throughout my history of taking it. Now i'm at 90mcgs per day right now. I started to take it again about three weeks ago, and since then i've had some very intense bowel movements which have either main very watery or very fibrotic and rough. My stomach makes bubbling sounds almost when I wake up, and it is slightly crampy. Does this sound like a parasite or hyperthyroidism from the T3? I'm eating low calories and on keto trying to cut from 12% body fat to 10% and i'm losing weight like normal, but i do feel very weak. Those are the only symptoms.

  2. Senior Member
    kanakafarian's Avatar
    Stats
    5'10"  202 lbs.
    Join Date
    Jan 2011
    Posts
    1,555
    Rep Power
    1319
    Level
    29
    Lv. Percent
    70.96%
    Achievements Posting Pro

    Don't know about the bowel movements but just curious if you're running an anabolic along with the 90mcg? That's a pretty high dosage to be running without one.
  3. Senior Member
    MakaveliThaDon's Avatar
    Join Date
    Feb 2003
    Posts
    2,781
    Rep Power
    43239
    Level
    38
    Lv. Percent
    53.37%
    Achievements Activity ProPosting Pro

    interesting, I've never heard of T3 causing stomach issues. I've taken it many times before myself and never had any. I mean increased FREQUENCY of bowel movements is a given, since you are raising your bmr, but actual stomach discomfort is another. Perhaps your stomach is just adjusting to metabolizing and passing through the food at a higher rate than it was before?
    •   
       

Similar Forum Threads

  1. ph and stomach problems?
    By crash2000 in forum Anabolics
    Replies: 2
    Last Post: 12-02-2009, 01:43 AM
  2. GlycoVol and stomach problems
    By DaveMcNaul in forum Supplements
    Replies: 0
    Last Post: 06-27-2009, 09:47 AM
  3. Hyperdrol & stomach problems?
    By rcaz01 in forum Supplements
    Replies: 5
    Last Post: 04-30-2008, 11:25 AM
  4. Ever had a stomach parasite?
    By tattoopierced1 in forum General Chat
    Replies: 8
    Last Post: 10-14-2006, 05:39 PM
  5. methyls and stomach problems
    By asrsux in forum Anabolics
    Replies: 2
    Last Post: 08-13-2005, 02:58 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in